# SDR QXEA2020072000211

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,059 hours, 46,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: QXD6520836
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN MCD EXTERNAL HANDLE STOP FOUND ON GROUND. REMOVED FROM SERVICE. INSTALLED NEW MCD HANDLE BUMPER STOP.  REF. Q400 AMM TASK 52-11-11-400-801 STEP 4.I. AND MCN 6520839-01. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
